Charm mass dependence of the weak hamiltonian in chiral perturbation theory

Hernandez P, Laine M (2004)
JOURNAL OF HIGH ENERGY PHYSICS 2004(09): 018.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Hernandez, P; Laine, MikkoUniBi
Abstract / Bemerkung
Suppose that the weak interaction hamiltonian of four-flavour SU(4) chiral effective theory is known, for a small charm quark mass m(c). We study how the weak hamiltonian changes as the charm quark mass increases, by integrating it out within chiral perturbation theory to obtain a three-flavour SU(3) chiral theory. We find that the ratio of the SU(3) low-energy constants which mediate DeltaI = 1/2 and DeltaI = 3/2 transitions, increases rather rapidly with m(c), as similar to m(c) ln(1/m(c)). The logarithmic effect originates from "penguin-type" charm loops, and could represent one of the reasons for the DeltaI = 1/2 rule.
Stichworte
kaon physics; chiral lagrangians; lattice QCD; weak decays
Erscheinungsjahr
2004
Zeitschriftentitel
JOURNAL OF HIGH ENERGY PHYSICS
Band
2004
Ausgabe
09
Seite(n)
018
ISSN
1126-6708
eISSN
1029-8479
Page URI
https://pub.uni-bielefeld.de/record/1605925

Zitieren

Hernandez P, Laine M. Charm mass dependence of the weak hamiltonian in chiral perturbation theory. JOURNAL OF HIGH ENERGY PHYSICS. 2004;2004(09):018.
Hernandez, P., & Laine, M. (2004). Charm mass dependence of the weak hamiltonian in chiral perturbation theory. JOURNAL OF HIGH ENERGY PHYSICS, 2004(09), 018. doi:10.1088/1126-6708/2004/09/018
Hernandez, P., and Laine, M. (2004). Charm mass dependence of the weak hamiltonian in chiral perturbation theory. JOURNAL OF HIGH ENERGY PHYSICS 2004, 018.
Hernandez, P., & Laine, M., 2004. Charm mass dependence of the weak hamiltonian in chiral perturbation theory. JOURNAL OF HIGH ENERGY PHYSICS, 2004(09), p 018.
P. Hernandez and M. Laine, “Charm mass dependence of the weak hamiltonian in chiral perturbation theory”, JOURNAL OF HIGH ENERGY PHYSICS, vol. 2004, 2004, pp. 018.
Hernandez, P., Laine, M.: Charm mass dependence of the weak hamiltonian in chiral perturbation theory. JOURNAL OF HIGH ENERGY PHYSICS. 2004, 018 (2004).
Hernandez, P, and Laine, Mikko. “Charm mass dependence of the weak hamiltonian in chiral perturbation theory”. JOURNAL OF HIGH ENERGY PHYSICS 2004.09 (2004): 018.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: hep-ph/0407086

Inspire: 653948

Suchen in

Google Scholar